# SDR 08FDEA01660

- Difficulty date: April 11, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,923 hours, 12,255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: F5218221400000
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PAX DOOR SUSPENSION LOWER ARM (PN 5211134600000) WITH CORROSION ON JUMPER HOLE.  THE ARM WAS REPLACED IN ACCORDANCE WITH AMM 52-10-12.
